MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) CART 9734056 S7 STAFF SHRT 100-120V INTL; SIMILAR DEVICE: NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) CART 9734056 S7 STAFF SHRT 100-120V INTL; SIMILAR DEVICE: NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number S7
Medical Device Problem Codes Computer Software Problem (1112); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.A medtronic representative went to the site to test the equipment.Testing revealed that after replacing the computer for the system, it began functioning as intended.The system then passed the system checkout and was found to be fully functional.Missing device manufacture date.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside a procedure.It was reported that the system was unresponsive during planning and the issue was resolved by rebooting.The computer was replaced several months ago nonetheless the issue that the system was unresponsive occurred for several times after the replacement.In addition, the copy and overwriting of registration points during planning occurred again.After creating registration points, deviation of level was noticed.Following recreating the registration points, overwriting occurred.There was no patient present when this issue was identified.
 
Additional Manufacturer Narrative
Additional information: device manufacture date provided.Correction: product and related fields updated to proper value.Correction: no 510(k) provided as this device is not released for distribution in the united states.
 
Additional Manufacturer Narrative
The computer for the navigation system was returned to the manufacturer for analysis.The computer was found to be fully functional with no problem found.The reported event could not be duplicated by medtronic personnel.
 
Additional Manufacturer Narrative
A software analysis was performed.The issue was determined to be caused by a known software anomaly that is tracked in an internal database.If information is provided in the future, a supplemental report will be issued.

Brand Name
CART 9734056 S7 STAFF SHRT 100-120V INTL
Common Device Name
SIMILAR DEVICE: NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7752410
Report Number1723170-2018-03828
Device Sequence Number13878842
Product Code HAW
UDI-Device Identifier00643169505735
UDI-Public00643169505735
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
SEE H10)
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS7
Device Catalogue Number9734056
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/11/2018
Supplement Date Received by Manufacturer08/08/2018
09/04/2018
12/13/2018
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date08/28/2018
09/10/2018
01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1